# SDR SWAA2013120322914

- Difficulty date: October 23, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645527C
- Part serial: BN1859
- Condition: Cracked
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TAB NOSE CAP SKIN CRACKED AT SECOND FROM OTBD HINGE CUTOUT.  R & R TAB IAW MM.
